Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. Mantegazza - A. C. G. Mennucci

Hamilton-Jacobi Equations and Distance Functions on Riemannian Manifolds

created on 19 Feb 1999
modified by root on 03 Jun 2013

[BibTeX]

Published Paper

Inserted: 19 feb 1999
Last Updated: 3 jun 2013

Journal: Appl. Math. Opt.
Volume: 47
Number: 1
Pages: 1-25
Year: 2003

Abstract:

The paper is concerned with the properties of the distance function from a closed subset of a Riemannian manifold, with particular attention to the set of singularities.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1